# SDR 06FDEA02957

- Difficulty date: August 11, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT THE END OF STRINGER 11 APPROX 12" AT RT WING TANK  XORS 704 DURING HFEC INSPECTION.  RT WING TANK END OF STRINGER 11 CRACK AT XORS 704 REPAIRED AS PER SRM 57-20-00 FIG 10 OPT 3 VOL I AND STRINGER CLIP REPLACED AS PER EA 1-5720-102164.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
